# SDR ASAA2025121962453

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 35,037 hours, 38,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011779
- Part serial: 2820
- Condition: Inoperative
- Location: Zone 200
- Part time: 25,457 hours, 59,317 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT INOPERATIVE. GROUNDED - YES.  REMOVED AND REPLACED OVERWING EMERGENCY BATTERY IAW AMM 33-51-06. OPS CHECK GOOD. OK FOR SERVICE.
